MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) US CATHENA 22GX1.00IN WINGED BC; CATHETER, INTRAVASCULAR, THERAPEUTIC

BECTON DICKINSON MEDICAL (SINGAPORE) US CATHENA 22GX1.00IN WINGED BC; CATHETER, INTRAVASCULAR, THERAPEUTIC
Model Number 386881
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that us cathena 22gx1.00in winged bc had a safety mechanism failure.The following information was provided by the initial reporter: material no.: 386881 batch no.: unknown.It was reported that the 22g 1" cathena catheter safety did not engage when off of catheter.Verbatim: customer unsure if she forced the white part off of catheter hub prior to safety or if it freely came off.She was able to safety after detached from catheter.
 
Event or Problem Description
It was reported that us cathena 22gx1.00in winged bc had a safety mechanism failure.The following information was provided by the initial reporter: material no.: 386881 batch no.: unknown it was reported that the 22g 1" cathena catheter safety did not engage when off of catheter.Verbatim: customer unsure if she forced the white part off of catheter hub prior to safety or if it freely came off.She was able to safety after detached from catheter.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.

Brand Name
US CATHENA 22GX1.00IN WINGED BC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11682137
Report Number8041187-2021-00303
Device Sequence Number3520560
Product Code FOZ
UDI-Device Identifier00382903868810
UDI-Public00382903868810
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number386881
Device Catalogue Number386881
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1